We have a horse that is deathly allergic to tranquilizer and he needs to get his hocks injected. There is one solution to bring him to the hospital and give him anesthesia and then do his hocks. Is there another way? Is there anyway we can help his hocks at this moment before we take him to the hospital?
He's allergic to all tranqs/sedatives? Ace/Xylazine/Dormosedan/Torbugesic?
Well we would rather not try other tranquilizers because he almost died the first time. I forget what the tranq. we tried on him was called. But is there any meds. or soaking that can help in the mean time?
What kind of allergic reaction did he have?
You can do whole body series like Adequan or Legend--shots given IM, generally in four to seven separate spread-out doses--but who's to say that he's not allergic to those, too? They also aren't as good at targeting pain in a specific joint. Or who's to say he's not allergic to the anesthesia at the hospital?
I have a mare who is allergic to Dormosedan: Head swells, airway becomes restricted, colic....give her Xylazine, and she's fine.
|All times are GMT -4. The time now is 04:41 PM.|
Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2016, vBulletin Solutions, Inc.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2016 DragonByte Technologies Ltd.
User Alert System provided by Advanced User Tagging (Pro) - vBulletin Mods & Addons Copyright © 2016 DragonByte Technologies Ltd.